International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 1-4

Shilpi Jain, Junesang Choi, Praveen Agarwal
      Generating functions for the generalized Appell function
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 1, 1-7
      http://dx.doi.org/10.12988/ijma.2016.510254

David W. K. Yeung, Yingxuan Zhang, Patricia M. Yeung
      A recursive sequence of sums of consecutive embedded coalitions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 1, 9-14
      http://dx.doi.org/10.12988/ijma.2016.59227

Zhaoli Ma, Shih-sen Chang, Lin Wang
      Strong and \Delta-convergence theorems for total asymptotically nonexpansive nonself mappings in CAT(k) spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 1, 15-33
      http://dx.doi.org/10.12988/ijma.2016.510263

Younseok Choo
      A note on annular bound for the zeros of a polynomial
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 1, 35-42
      http://dx.doi.org/10.12988/ijma.2016.510269

Young Key Kim, Won Keun Min
      On \sigma-\delta-continuity on \sigma-structures
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 1, 43-50
      http://dx.doi.org/10.12988/ijma.2016.510267

H. S. Al-Saadi
      A bitopological (1,2)*-\lambda-generalized closed sets
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 2, 51-60
      http://dx.doi.org/10.12988/ijma.2016.511291

Young Key Kim, Won Keun Min
      Notes on a monotonic operation induced by soft sets
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 2, 61-69
      http://dx.doi.org/10.12988/ijma.2016.510265

Pakkapon Preechasilp
      Viscosity approximations for nonexpansive mappings with Meir-Keeler contractions in CAT(0) spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 2, 71-87
      http://dx.doi.org/10.12988/ijma.2016.510255

Samir Dashputre, Yogesh Kumar Sahu
      Strong and \Delta-convergence theorems under a recent iterative scheme in CAT(0) spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 2, 89-103
      http://dx.doi.org/10.12988/ijma.2016.512305

Dae Ho Jin
      Lightlike submanifolds of an indefinite Kaehler manifold with a non-metric (\phi,\theta)-connection
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 3, 105-115
      http://dx.doi.org/10.12988/ijma.2016.511287

Pavol Orsansky, Vladimir Guldan, Helena Samajova
      Boundedness of orthogonal polynomials in several variables
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 3, 117-126
      http://dx.doi.org/10.12988/ijma.2016.510258

E. V. Krishnan
      Jacobi elliptic function solutions of a fractional nonlinear evolution equation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 3, 127-138
      http://dx.doi.org/10.12988/ijma.2016.511282

Isagani S. Cabahug, Jr., Sergio R. Canoy, Jr.
      dr-Power dominating sets in graphs
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 3, 139-149
      http://dx.doi.org/10.12988/ijma.2016.511286

Shin Min Kang, Arif Rafiq, Faisal Ali, Waqas Mahmood
      A new Newton's type method for nonlinear equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 4, 151-158
      http://dx.doi.org/10.12988/ijma.2016.511276

Stephanie A. Omega, Sergio R. Canoy, Jr.
      Movable locating-domination in graphs
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 4, 159-169
      http://dx.doi.org/10.12988/ijma.2016.511281

Yang-Hi Lee, Soon-Mo Jung
      Stability of some 2-dimensional functional equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 4, 171-190
      http://dx.doi.org/10.12988/ijma.2016.512303

Lady Lee Lim Lusanta, Helen Moso Rara
      Generalized star \mu^{(m,n)}\alpha b-functions in bigeneralized topological spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 4, 191-202
      http://dx.doi.org/10.12988/ijma.2016.511289